# SDR MWEA95289

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Crack
- Location: Bs 880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORMER AT STA 880 AND L17R HAS A CRACK EMANATING FROM HOLE TO EDGE OF FORMER.  MAINTENANCE INSTALLED DOUBLE ANGLE REPAIR IAW SRM 53-01 FIG 2 SHT 4 AND RETURNED A/C TO SERVICE.
